I believe that fluconazole has caused my low...

I believe that Fluconazole has caused my low potassium that I am now having IVs for

Post created 2 years ago in groups: Fluconazole and Hypokalemia, Hypokalemia, Fluconazole

Add comment Follow a Care Guide Be a Care Guide

Comments (2)

  • Fluconazole and other antifungals, and also a few other drugs cause hypokalemia by increasing potassium loss through the kidneys. Flonase is a nasal steroid which in repeated long term use can result in significant systemic absorption that causes corticosteroids side effects; hypernatremia and hypokalemia, and much more!
    Dr Hana Fayyad, pediatrician ( Maria Jasmine Freeman, author of The Cross Of Menopause-Immolation).

    Comment written 2 years ago

  • I had no idea Flonase could lower potassium. Maybe I should discontinue its use.

    Comment written 2 years ago

Add comment

Submit your testimonial

  • Please fill in your Testimonial.
  • Please enter a minimum of 10 characters for your Testimonial.
  • Please fill in your Name.

Please wait...

{progressItem}

Thank you!